This is a common problem with pellets. If you go looking for forums on the matter, you will see that it is rather typical for patients to have a similar response somewhere around the 4th and 5th implantation. This stems from poor oversight/management, and design flaws in the pellets themselves. Keep in mind that all pellets are made the same way. This may seem beneficial at first glance, however, what this really means is that “6 months” worth of medication dissolves in a way that sends your levels far too high in the first month, and then plummeting far too fast and low in the next 2-3.
Natural News Toolbar
Write for Natural News
Advertise Information Follow Us Email Newsletter
RSS This site is part of the Natural News Network © 2017 All Rights Reserved. Privacy | Terms All content posted on this site is commentary or opinion and is protected under Free Speech. Truth Publishing International, LTD. is not responsible for content written by contributing authors. The information on this site is provided for educational and entertainment purposes only. It is not intended as a substitute for professional advice of any kind. Truth Publishing assumes no responsibility for the use or misuse of this material. Your use of this website indicates your agreement to these terms and those published here . All trademarks, registered trademarks and servicemarks mentioned on this site are the property of their respective owners. Get alerted on heavy metals and pesticide test results for foods and supplements Natural News is about to begin releasing lab test results for off-the-shelf food, supplement and pet food products, covering heavy metals, nutritive minerals, pesticides and herbicides. These details will be released exclusively to Natural News email newsletter subscribers (FREE) and will NOT be publicly posted on the website. To be alerted, join our free email newsletter now, and watch for lab test results in the weeks ahead.
There are several relatively simple lifestyle changes a woman can make that might elevate T levels. Most obviously, if a woman believes her birth control pills are causing a problem and she feels she can adjust to a different type of birth control, she might stop using them (if indeed she's using them exclusively to prevent conception). She might also reevaluate her need for any of the various medications I mentioned, and perhaps seek alternatives that might not affect testosterone levels. For instance, there's some evidence that the antidepressant wellbutrin actually increases libido, but whether it helps the sex mojo through raising T levels or by some other mechanism isn't well understood.